MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/05/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) internal report # 01509512.Product not yet returned for evaluation.Most likely underlying root cause : mlc-55 user had an inaccurate reference: competitor's meter: the end user is comparing results obtained from trividia's bgm system to the results from a competitor's bgm system.(b)(4).
 
Event or Problem Description
Consumer reported complaint for low blood glucose test results.Wife is calling on behalf of the customer.The customer is concerned with test results from results obtained of 66 mg/dl using truemetrix air meter and 157 mg/dl using another device.Wife stated they then stopped using the meter after.The customer's expected fasting blood glucose test result range is 128 - 132 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2017, a back to back blood test was not performed by the customer.The product is stored according to specification.The test strip lot manufacturer's expiration date is 11/30/2018 and open vial date at time of call is one week.The meter memory was reviewed for previous test result history: 1:66mg/dl (b)(6) 2017 12:32 pm fasting:yes.2:68mg/dl (b)(6) 2017 12:30 pm fasting:no.3:86mg/dl (b)(6) 2017 06:16 am fasting:yes.4:65mg/dl (b)(6) 2017 07:41 pm fasting:no.5:80mg/dl (b)(6) 2017 06:54 am fasting:yes.All the blood results accessed in the memory are running on the low side.Wife said her husband does not run that low.Wife does her husband's blood in the morning as a fasting an then at bedtime.Will run the blood during the day as needed.

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6900670
Report Number1000113657-2017-01756
Device Sequence Number634045
Product Code NBW
UDI-Device Identifier00041415072787
UDI-Public(01)00041415072787
Combination Product (Y/N)N
Initial Reporter StateFL
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 09/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/30/2018
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMU2493
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2017
Initial Report FDA Received Date09/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1